2019
Том 71
№ 4

All Issues

Velesnitskii V. F.

Articles: 2
Brief Communications (Russian)

On Finite Groups with Permutable Generalized Subnormal Subgroups

Semenchuk V. N., Velesnitskii V. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 11. - pp. 1555–1559

We study the Kegel–Shemetkov problem of finding the classes of finite groups \( {\mathfrak F} \) such that, in any finite group, the product of permutable \( {\mathfrak F} \) -subnormal subgroups is a \( {\mathfrak F} \) -subnormal subgroup.

Brief Communications (Russian)

On one Shemetkov problem

Semenchuk V. N., Velesnitskii V. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 9. - pp. 1282-1288

This work is devoted to the investigation of the structure of superradical formations.